# SDR C2XA97IA107

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367130021802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 16 RIGHT WAS FOUND TO BE CORRODED BETWEEN FRAMES 35 AND 39.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND PERFORMED A SPLICE REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
